Jump to content
CrazyBoards.org

themechanist

Member
  • Posts

    16
  • Joined

  • Last visited

Recent Profile Visitors

382 profile views
  1. The last time I took olanzapine 5mg for five years and after making me hit 53-55kg from 45kg, it plateaued and stayed there. Will taking ten mg make me fatter?
  2. I have no choice. My last episode made me try to commit suicide twice and now my family is extremely paranoid. They got the doctor to agree to give me 10mg and I pretty much have no say in this.
  3. Thanks. But I’m asking if getting akithisa on a drug is a sign that you are more susceptible to the eps the drug causes and so would be more vulnerable to more permanent eps like td, and what is the risk of td if taking a typical ap for just seven months (Less than a year)? 20mg depixol/ fluanxol every three months.
  4. Thanks for your informative reply. What you say makes sense, however if I go by forums and anecdotal evidences then somehow it is an oxymoron. There are many reports online of td on abilify, especially when someone quits it or tapers after taking the drug for a few months.
  5. Hey I’m sorry I’ve been blasting these boards. I’ll explain below, after the elaboration of my question, why if anyone cares to read. I had been taking 5mg of olanzapine for five years, and now in the foreseeable future may need to increase my dosage to 10mg for three years then switch back to 5mg (again will explain why below). Before my diagnosis, I had iq much higher than average, was quick thinking and very creative. After diagnosis On 5mg, I had less breakthrough thoughts and eureka moments, and felt sleepy for the first year before the lethargy lifted somewhat. Reading certain convoluted texts also was hard for me. Other than that, my creativity and memory were hardly affected. (I put on weight as well but that’s beside the point because I’m more concerned about cognitively functions.) Do you think 10mg will affect me adversely when it comes to creativity and cognitive functions? Did it affect you? Did your body adapt eventually and did you feel like your old self again then? Okay heres the EXPLANATION for anyone who bothers to read. Im currently being forced on inVega jabs by my university pdoc, but it’s afffecting my memory and creativity and giving me anhedonia unless I drink coffee. I think anhedonia and lack of creativity I can live with( this two SE goes away with coffee anyhow) , but being unable to create new memories is a side effect I cannot and refuse to live with. I plan to switch universities after my foundation year so that I can escape my university pdoc, but plan to study my last semester on fluanxol or abilify maintena (cause I can’t memorize on sustenna) and then switch to olanzapine 10 mg for the remaining years of my college degree (promised my mom id take 10mg on oral or else she won’t let me make the university switch.) once I graduate (sweet independence !) I’ll be taking 5mg again. The reason why she wants me on 10mg is because she says I still am very rude and impertinent on 5mg and she believes it’s a psychotic symptom. So there my story is. Thanks for reading and double thanks for replying, kind fellows.
  6. I Don't think that’s right. Seroquel is the one with the least cases of td, abilify and geodone have the highest rate of td amongst aaps.
  7. I have to take fluanxol for seven months. I have akathisia on it so far (been on it for a month), and I’m wondering if it Will go away or (is it a future indicator ) become td or dystonia?
  8. Hi guys, ive been on inVega sustenna for three months and my side effects are terrible on this drug. Blanking out, bad memory, lack of creativity, bad focus, slow mind and worse of all, anhedonia. Both sexual and emotional alike. It’s been three months and these things still have not lifted. I know it’s not my illness because my schizophrenia gives me heightened emotions and gets me high, and these side effects all started for the first time since I took the drug. Maintena is coming out in my country this December and I was thinking of asking my pdoc to switch to it. I heard that abilify can cause blurred vision and if you’re unlucky td, I’m scared of this. I’ve taken abilify tablet form before for around a week to a month or so at five milligrams, and didn’t get blurred vision or td, would anything change with the injection form? And also what is your experience on this drugs injection form? Regards.
  9. My experience with this drug from hell has been just that: in hell. I have memory problems now, creativity is zero, no motivation, I can’t do anything else other than hold simple conversation and eat. Anything else is too strenuous for me. For instance when I concentrate hard my brain burns and I’m getting a tremendous amount of headaches and I can’t sleep at night. When I do manage to sleep at around 5am I need close to twelve hours of sleep. The only reason im still on it is because the panel doctor won’t allow me to resume my studies if I don’t take depot injections and where I live resources are limited so they don’t have anything besides fluanxol and sustenna. I want to go back to fluanxol but it’s giving me akathisia and I’m afraid of getting TD. Other than that fluanxol is a godsent because it makes me feel so happy and active. The doctors wont believe I am having these symptoms because in their ‘experience’ there are many success stories with sustenna. They think these side effects will go away after three to six months and with exercise but I can’t even exercise without being hit with the most torturous headache ever. Im really in a tizzy my friends, please tell me what to do and do share your experience with sustenna and getting off it. Success stories are most welcomed too.
  10. I don’t live in America or in the European Union and I go to a government clinic. They gave me these two options because these are the only Meds they have. I’ve never tried the pill form of either. I was on olanzapine for five years before this happened. Made me gain weight but at least felt like myself.
  11. Hi I’m new here my university pdoc is sick and tired of my non compliance so he has forced me onto injectibles or there will be no graduation for me. I’m stuck with two choices: fluanxol or inVega sustenna. I’ve tried both but let’s say that sustenna sucks the life out of me and my cognitive abilities deteriorated a lot on it. Memory problems, creativity defunct, hyposomnia, trouble processing information. I also hear that it’s impossible to get get off of the side effects the longer you stay on it and I still have four more years of college left, so it’s a no go for me. However on fluanxol, my upper lip curls on its own almost every morning but stops after once or twice until the next day. I take Artane to stop this but I’m worried it may be TD. Is it? And if I take fluanxol depot for the next four years, what are my chances of developing TD? (I take around 20mg per three weeks). Edit: I wasn’t compliant because I was in denial that I had an illness, not cause i was antimed so don’t rail on me thanks.
  12. My psychosis lasted for 4 months. I was a frequent on Facebook at that time, having at least 600+ friends. I was a kid who loved posting stuff at that time, almost every two days once. And also I loved chatting with my friends through messages. Can you even imagine what happened? My employer to be, was on my Facebook and also I met with him DURING my psychosis. It went pretty awkward though he was nice enough to act like everything was okay. Here's the upsides: Those people on my Facebook were people whom I didn't really know so what they thought didn't matter. Plus all my friends were good enough to not make of it a big deal so I didn't really chase away any friends...except maybe one or two. Here's the downside: Okay tbh actually none, since the people who were weirded out weren't close to me-deducted with reason. But still, I failed to make a good impression with that potential employer..before any of you think "how is that so bad?", let me explain: He really liked my work and he was spreading the word about how good I am. He had high regards for me. He was quite influential in the industry I was heading to and he has many connections. See, gold mine right? Too bad I can't even get the guts to talk to him now. I'm so embarrassed. Tip: Never have anyone you want to impress on Facebook. I was pretty down trodden at that time. Also, another downside to this is that I totally feel embarrassed about it sometimes like when I'm studying and stuff, what I posted/did during my episode just pops into my head and I feel kind of mortified. The people around me have been supportive and assured me that they understood but I still feel a little bit embarrassed especially when I need to visit family or something knowing that they saw what I posted. What do I do? What was your experience recovering? Another negative effect is that since my episode had somewhat religious themes, I have kind of eschewed religion and God and things like that. Because 1) I was considering the possibility of there having no God for a while even before this hit me. (scientific reasons) 2) My life wasn't' a very good one even though I tried hard to be a good person and I was. (emotional reason) This psychosis was just the point break, the last straw.
×
×
  • Create New...